Nurses Speak Out #0012, 26/09/2021, RN, 39 Years
By Staff Reporter
Nurses Speak Out #0012.
I am an RN with almost 40years experience.
We looked after one of the first AZ blood clot patients
Male, 45yo. 8 days post his 1st AZ shot, he complained of dreadful stomach pains. Went to ED.
Scans showed a massive blood clot in his bowel.
It took 3-4 days before they could operate, as his Coags were all over the place.
The clot was finally removed along with almost 2 metres of necrotic bowel.
When out of ICU, he came to our ward. A beautiful man, who was black and blue all over with bruising. He was on an anti-coagulant drip, with a drug I’d never heard of (still can’t remember the name).
He was transferred to our Haematology ward, and unsure what happened to him.
Admitted a pt yesterday, who had been in ED for 10 hrs. Quite casually he told me that he couldn’t believe the numbers of young guys coming in with side effects from the vaccine. I asked him how he knew this, and he said he could hear the conversations.
I asked re the side effects and he said chest pains, breathing problems!
Nursed a female pt, fully vaxxed, with pancreatic issues, but she’s had increasing weakness in her legs?? All Neuro tests are NAD. She can no longer weight bear, and has been told it’s because she’d been in ICU and was deconditioned???
I’m not so sure….
Will no doubt lose my job end of October, as no jab for me!
Contact us: email@example.com